# SDR MASA2009092200296

- Difficulty date: September 22, 2009
- Submitted: October 2, 2009
- Operation: Air carrier
- Aircraft: N75998
- Make and model: Cndair CL6002B19
- Aircraft serial: 7336
- Aircraft time: 18,236 hours, 17,810 cycles
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Pump
- Part number: 848847
- Part serial: MX570246
- Condition: Leaking
- Location: Hydraulic Sys
- Part time: 10,480 hours, 10,110 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: K

## Discrepancy

CAPTAIN REPORTED, LOST ALL NR 3 HYD QTY IN FLIGHT.  GEAR WAS EXTENDED MANUALLY AND DECLARED EMERGENCY.  MX FOUND HYD FLUID ON BELLY AROUND MAIN GEAR AND WAS TAKEN TO HANGAR TO OPEN UP AND INSPECT FOR CAUSE OF LEAK.  REPLACED 3A/3B PUMP AND REPLACED THE ACOUSTIC HYD LINE.
